# SDR CA001122024

- Difficulty date: November 2, 2000
- Submitted: November 27, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 6,846 hours
- Engine: Cont IO520F
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 07326015
- Condition: Sheared
- Location: Horizontal Stab
- Part time: 7,436 hours
- Component: Stabilizer, Cessna, 123260026
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION, NOTICED THAT THE HORIZONTAL STABILIZER WOULD MAKE A NOISE WHEN THE TIP WAS MOVED UP AND DOWN. THE TAIL WAS TAKEN APART AND THE 10 RIVETS HOLDING THE FRONT FITTING. THE TOP 3 RIVETS ON EACH FITTING WAS SHEARED. THE RIVETS WERE ALL REPLACED.  (X)
